# SDR AALA202105209009

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N994NN
- Make and model: Boeing 737823
- Aircraft serial: 33248
- Aircraft time: 14,110 hours, 5,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD OVER WING HATCH EMERGENCY EXIT LIGHT AT 16A IS INOPERATIVE. REPLACED BATTERY PACK M1694 AT SEAT 16A, OPERATIONS CHECK GOOD PER AMM 33-51-06.
